Alert archive / New Jersey / Gale Watches in 2026

Gale Watch 1, NWS Philadelphia/Mount Holly

January 9, 2026

NWS Philadelphia/Mount Holly issued this gale watch at Jan 9, 2026, 1:27 PM EST. It took effect at Jan 11, 2026, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 9, 2026, 1:27 PM EST (18:27 UTC)
In effect from
Jan 11, 2026, 6:00 PM EST
Expired
Jan 10, 2026, 1:45 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

808 
WHUS71 KPHI 091827
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
127 PM EST Fri Jan 9 2026

ANZ450>455-101100-
/O.NEW.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
127 PM EST Fri Jan 9 2026

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
NIGHT...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 6 ft possible.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From Sunday evening through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-101100-
/O.NEW.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
127 PM EST Fri Jan 9 2026

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
NIGHT...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Sunday evening through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

MPS
3 follow-up statements
752 
WHUS71 KPHI 092226
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
526 PM EST Fri Jan 9 2026

ANZ453>455-101130-
/O.NEW.KPHI.SC.Y.0002.260111T0300Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
526 PM EST Fri Jan 9 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 6 PM EST
SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 PM Saturday to 6 
  PM EST Sunday. For the Gale Watch, from Sunday evening through 
  late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday
  Night though seas will increase to near 5 feet. Winds pick up on
  Sunday morning with the passage of a cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-101130-
/O.NEW.KPHI.SC.Y.0002.260111T0600Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
526 PM EST Fri Jan 9 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST 
  Sunday. For the Gale Watch, from Sunday evening through late 
  Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday
  Night though seas will increase to near 5 feet. Winds pick up on
  Sunday morning with the passage of a cold front.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-101130-
/O.NEW.KPHI.SC.Y.0002.260111T1300Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
526 PM EST Fri Jan 9 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and very rough waters expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and 
  very rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 8 AM to 6 PM EST 
  Sunday. For the Gale Watch, from Sunday evening through late 
  Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Hoeflich
735 
WHUS71 KPHI 100714
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
214 AM EST Sat Jan 10 2026

ANZ453>455-102100-
/O.CON.KPHI.SC.Y.0002.260111T0300Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
214 AM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 40 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 PM this evening 
  to 6 PM EST Sunday. For the Gale Watch, from Sunday evening 
  through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday
  night though seas will increase to near 5 feet. Winds increase 
  on Sunday morning with the passage of a cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-102100-
/O.CON.KPHI.SC.Y.0002.260111T0600Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
214 AM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST
SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with
  gusts up to 30 kt and seas 3 to 6 ft expected. For the Gale
  Watch, west winds 20 to 30 kt with gusts up to 40 kt and seas 3
  to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 1 AM to 6 PM EST 
  Sunday. For the Gale Watch, from Sunday evening through late 
  Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Sub-SCA winds are expected on Saturday
  night though seas will increase to near 5 feet. Winds increase 
  on Sunday morning with the passage of a cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-102100-
/O.CON.KPHI.SC.Y.0002.260111T1300Z-260111T2300Z/
/O.CON.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
214 AM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EST
SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with
  gusts up to 30 kt and rough waters expected. For the Gale Watch,
  west winds 30 to 40 kt and extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 8 AM to 6 PM EST 
  Sunday. For the Gale Watch, from Sunday evening through late 
  Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

DeSilva
286 
WHUS71 KPHI 101845
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
145 PM EST Sat Jan 10 2026

ANZ453>455-111100-
/O.EXT.KPHI.SC.Y.0002.260110T1845Z-260111T2300Z/
/O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
/O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
145 PM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, west winds 20 to 30 kt with gusts up to 40 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Sunday. 
  For the Gale Warning, from 6 PM Sunday to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>452-111100-
/O.EXT.KPHI.SC.Y.0002.260110T1845Z-260111T2300Z/
/O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
/O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
145 PM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, west winds 20 to 25 kt with gusts up to 40 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Sunday. 
  For the Gale Warning, from 6 PM Sunday to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-111100-
/O.EXT.KPHI.SC.Y.0002.260111T1100Z-260111T2300Z/
/O.UPG.KPHI.GL.A.0001.260111T2300Z-260112T1100Z/
/O.NEW.KPHI.GL.W.0001.260111T2300Z-260112T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
145 PM EST Sat Jan 10 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM EST
SUNDAY...
...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 30 kt and rough waters expected. For the 
  Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt 
  and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 6 AM to 6 PM EST 
  Sunday. For the Gale Warning, from 6 PM Sunday to 6 AM EST 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 9, 6:15 AM EST, 7 hours 12 minutes earlier. Its key messages:

  • Showers to rain this afternoon through tomorrow night with above normal temperatures. It then turns windy Sunday into Sunday night.
Area forecast discussion, Jan 9, 6:15 AM EST, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
615 AM EST Fri Jan 9 2026

.WHAT HAS CHANGED...
Confidence continues to increase regarding showers to rain
this afternoon through tomorrow night, with temperatures above
normal through Sunday. Wind gusts have increased slightly for
Sunday into Sunday night.

&&

.KEY MESSAGES...
- Showers to rain this afternoon through tomorrow night with
  above normal temperatures. It then turns windy Sunday into
  Sunday night.

&&

.DISCUSSION...
KEY MESSAGE 1...
- Showers to rain this afternoon through tomorrow night with
  above normal temperatures. It then turns windy Sunday into
  Sunday night.

High pressure centered over the Mid-Atlantic region will shift
eastward and off the coast today as a low pressure system
tracks eastward across the Great Lakes and eventually into
portions of Ontario and Quebec this afternoon. A subtle warm
front associated with this low will lift northward through the
region today, and southerly flow will increase. With limited
cloud cover initially and warm air advection taking place, much
above normal temperatures are anticipated across the entire
region, generally ranging from 10-15 degrees above normal during
the afternoon.

By late afternoon, the first round of anticipated rain chances
will begin to arrive ahead of an approaching weak cold front. As
of right now, the best chance for showers (40-60%) appears to
be from late afternoon into the early nighttime hours. Forecast
soundings across the area do indicate some very modest
instability (MUCAPE up to around 100 J/kg), so a rumble of
thunder or two cannot be ruled out. No severe weather or
flooding concerns are anticipated with this initial wave of
showers. The cold front will pass through the region during the
overnight hours. It appears increasingly likely that there will
be a lull in rainfall activity once this first round of showers
moves out, and until more widespread rainfall moves in tomorrow.

Ahead of an upper-level trough that moves towards the Northeast this
weekend, an area of low pressure develops along a weak front and
tracks across our area tomorrow into tomorrow night. As this
occurs, a surface warm front will gradually shift northward,
however with a surface low tracking across our area the main
warm sector may not shift all that far northward. The northward
movement of this warm front will determine high temperatures
tomorrow and also temperature trends (may have a more non-
diurnal temperature curve with high temperatures occurring
tomorrow evening). The guidance overall seems to be showing
more of a cool wedge holding across much of our area, especially
along and north/west of the fall line. An area of large scale
forcing for ascent arrives during the day tomorrow, especially
in the afternoon and evening, resulting in rain which should
become heavier at times tomorrow afternoon and/or tomorrow
evening ahead of a cold front. The precipitable water values
are forecast to increase up to 1.5 inches tomorrow evening.
Model forecast soundings overall continue to show little
elevated instability, especially given the potential for more of
a cool wedge setup. While a few rumbles of thunder cannot be
ruled out, the risk of thunder looks rather low at this point.
The initial cold front moves offshore by late tomorrow night
and some showers may linger until a secondary cold front arrives
Sunday morning. In the wake of the secondary front, stronger
cold air advection occurs and the low-level lapse rates steepen.
This will result in a windy Sunday with west to northwest wind
gusts peaking in the 30-40 mph range during the day with up to
45 mph in the Poconos. Winds will gradually diminish Sunday
night. It will turn colder during Sunday but especially Sunday
night as low temperatures drop into the 20s for most of the
area.

Overall, there is high confidence in showers to rain occurring
this afternoon through tomorrow night. The confidence is lower
though with the specific rainfall amounts. Overall, around a
half inch to an inch of rain looks to occur across the region
through Sunday morning and the flooding risk is minimal to
none. Given the ongoing stretch of mild temperatures, ice jams
or any creek/river ice should be gone, so runoff should not be
hindered in any way.

Outside of the weekend wet weather, no significant weather is
expected through next Thursday.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Friday...VFR initially, with ceilings trending towards MVFR by
around 18Z. Approaching 00Z, ceilings could decrease towards
IFR, but lower confidence on any IFR ceilings occurring. Any IFR
would likely be brief. Showers move in from west to east
between 18-21Z. Winds increasing from the south around 10 kts,
with gusts up to 20 kts possible at times. LLWS developing for a
few hours after 20Z, especially as surface winds lessen.
Moderate confidence overall.

Friday night...MVFR/IFR conditions with low clouds and some
showers. Winds shift from the southwest to northwest overnight
as the front moves through, but remain around 10 kts or less.
Moderate confidence.

Outlook...

Saturday...MVFR/IFR conditions with a period of rain, some of which
will be heavy at times. Improvement in visibilities and ceilings
should occur by later Saturday night.

Sunday...Ceilings improve to VFR through the morning. Some lingering
showers could result in some visibility restrictions in the morning.
West-northwest winds increasing during the day with gusts up to 30
knots, then diminishing some at night.

Monday and Tuesday...VFR.

&&

.MARINE...
No marine headlines are currently anticipated through Friday
night. South-southeast winds will increase to 10-15 kt with
gusts around 20 kt during the day Friday. Seas increase to 2-4
feet. There is a slight (around 20%) chance for Small Craft
Advisory conditions, but confidence is not high enough to
warrant advisory issuance at this time.

Outlook...

Saturday and Sunday...Small Craft Advisory conditions probable.
Winds become east to southeast Saturday and increase with gusts
to 20-25 knots mainly Saturday night with seas building to 4-6
feet. Winds increase more during Sunday out of the west-
northwest with gusts up to 30 knots. There is some potential for
a period of low- end gale-force gusts (35 knots) Sunday evening
into Sunday night. Seas peak at 5 to 7 feet Sunday into Sunday
night.

Monday...Small Craft Advisory conditions possible, especially
through the morning. Winds and seas decrease through the day.

Tuesday...No marine headlines expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...Cooper/Gorse/Guzzo/MJL/Staarmann
AVIATION...Guzzo/MJL
MARINE...Guzzo/MJL
Hazardous weather outlook, Jan 9, 5:05 AM EST, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Fri Jan 9 2026

MDZ012-015-019-020-101015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Fri Jan 9 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MJL

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 5:26 PM ESTSmall Craft AdvisoryPHI46 hr

Nearby

Gale Watches in New Jersey, 2026Every gale watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.